Anyone try Wellbutrin? - Discussion - Depersonalization Community

Jump to content


Please Read the Community Forum Guidelines Before Posting.


Photo

Anyone try Wellbutrin?


  • Please log in to reply
5 replies to this topic

#1 Kiwi89

Kiwi89

    Regular Contributor

  • DPSH Members
  • 107 posts

Posted 19 March 2018 - 01:02 PM

If so, how was your experience? I just started it today and feel slightly more nervous but it could be coffee or just all in my head.

#2 nicewon

nicewon

    Regular Contributor

  • DPSH Members
  • 155 posts
  • Locationbritish columbia, canada

Posted 19 March 2018 - 03:58 PM

Never tried it but I know caffeine n dpdr are a bad mix. Search up caffeine and depersonalization.

#3 Kiwi89

Kiwi89

    Regular Contributor

  • DPSH Members
  • 107 posts

Posted 20 March 2018 - 03:27 PM

I actually drink a couple cups of coffee every day and it helps me think and talk to people. Hoping Wellbutrin will help also. Anyone else know?

#4 nocturnalman

nocturnalman

    Regular Contributor

  • DPSH Members
  • 143 posts
  • LocationSydney Australia

Posted 20 March 2018 - 04:47 PM

Caffeine has a negative effect on some people with DP because it is a stimulant ,and people with DP are somehow hyperaware ,once they drink coffee they will sense the increased heart rate and therefore become more anxious.It is a bit similar to weed ,when you notice something has changed and you freak out

#5 Kiwi89

Kiwi89

    Regular Contributor

  • DPSH Members
  • 107 posts

Posted 21 March 2018 - 05:35 PM

Today is my 3rd or 4th day on Wellbutrin and I’m feeling more disconnected to my brain. The past 3 meds I tried made that happen too but worse. I’m going to stay on it a while longer just to make sure it’s not a placebo. I’m hoping the extra dopamine and norepinephrine from the Wellbutrin will help my blank-mind/fatigue.

#6 Kiwi89

Kiwi89

    Regular Contributor

  • DPSH Members
  • 107 posts

Posted 23 March 2018 - 02:42 AM

Okay now I’m really starting to get worried because I just got started on a family vacation and I’m feeling really uncomfortable and totally out of it. All I feel like doing is going home. Have feelings of disparity and overall more depressed and anxious. More DP than my normal level which I can handle. Should I stop taking the med while I’m on this trip? I’m going to have an awful time if I stay on it. I’m on 150mg if Wellbutrin XR




0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users